# SDR UPS07M50955

- Difficulty date: October 10, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 48,115 hours, 7,711 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RIGHT NR 16 SLAT TRACK INBOARD L/E RIB FITTING IS CRACKED.  REMOVED AND REPLACED RIGHT NR 16 SLAT TRACK INBOARD L/E RIB FITTING IAW MD-11 SRM 51-31-01 AND 51-33-01.
